Volume 13, Issue 2 (10-2018)                   IJMSI 2018, 13(2): 45-57 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Alizadeh Y. Szeged Dimension and $PI_v$ Dimension of Composite Graphs. IJMSI. 2018; 13 (2) :45-57
URL: http://ijmsi.ir/article-1-796-en.html

Let G be a simple connected graph. In this paper, Szeged dimension and PI_v dimension of graph G are introduced. It is proved that if G is a graph of Szeged dimension 1 then line graph of $G$ is 2-connected. The dimensions of five composite graphs: sum, corona, composition, disjunction and symmetric difference with strongly regular components is computed. Also explicit formulas of Szeged and PI_v indices for these composite graphs is obtained.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb